# SDR ABXA000127

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 5912443501
- Condition: Corroded
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD MOUNT YOKE ASSEMBLY WAS CORRODED.  REPLACED YOKE ASSEMBY IAW DC9 MM 71-20-3.
